Monday, January 13, 2020
Guess what I did? I did that thing that they always say not to do. I just stopped taking my antidepressant. Wouldn't that be safer than continuing to take something that makes my heart race? It would still be a few days before I could get in to my psychiatrist, so I thought I was doing the responsible thing. (I was not.)
The first day was okay. I didn't really notice any issues. Then, on day two, came the withdrawal symptoms. All day I struggled to keep my eyes open. I was more tired than usual. It's possible I fell asleep mid-conversation. Oops!
By the evening, I felt miserable. It was almost the reverse of severe allergy symptoms. My head felt like a balloon that kept disconnecting from the string. At one point, I was convinced that I had some illness that I would not survive.
It was surprising to me that this withdrawal was also affecting my OCD. I had a haircut and freaked out because I couldn't be completely certain that the stylist was using items (comb, scissors, etc.) that had not touched another persons hair. It was a massive freakout that left me near tears in the middle of Great Clips.
After reading that withdrawal from Pristiq can go on for weeks, I decided to get back on the medicine and then let the doctor help me get off of this medicine and on to something that will work better for me.
When they say not to just quit certain drugs, it's not just a scare tactic. I'm sure that there are other terrible things that happen when you quit, but I don't know what those are. What I do know is that it made me feel awful and I will never do that again!
Hello friends! In the last few weeks, I've answered so many questions about orthopedic surgery on Quora that people are specifically rea...
What does psoriatic arthritis feel like? There isn’t really one answer for this question. It feels different depending on what’s going on....
Earlier this week, I went to visit my hand specialist. He’s an orthopedist with a specialty in hands and shoulders. I haven’t seen Dr. Eri...
For so many years, I've suffered with this invisible illness. There are so many questions that people have asked , either directly o...